# SDR PNSA000107

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8361Q
- Make and model: Piper PA-32-301
- Aircraft serial: 328106055
- Engine: Lyc IO540K1G5
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Line
- Condition: Contaminated
- Location: Fuel Flow
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FUEL FLOW WAS LOW RETURNED TO BASE.  PURGED FUEL FLOW INDICATOR LINE, NO FURTHER PROBLEMS ON SUBSEQUENT FLIGHTS OK.
